# SDR A6WA200440005

- Difficulty date: January 10, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE TOILET CAS MESSAGE ON TAXI, COMPLIED WITH QRH.  FIRE DEPARTMENT INSPECTED LAV, NO EVIDENCE OF SMOKE OR FIRE.  INSTALLED SMOKE DETECTOR AFT LAV, TESTED OK.  REMOVED FROM MEL.  (M)
